Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

any others on antidepresents such as paxil or prozac have t5hese problems!


any others on antidepresents such as paxil or prozac have t5hese problems!

ive been on these types of meds for 3 yrse wich help me greatly but suck when it comes to my sex drive, i have to take viagra or i can barley get it up + the higher the dose of these meds the weaker the loads and the loads barley drizzle out.then whats worse is you decide to go down on the med to get a better erection + cum volume, what happens i can barley get it up even when on the viagra because the body is all fucked up because its use to the higher dose! this sucks so bad, anyone else with this problem!!



I don’t, but I know about the problem.

There is a good anti-depressant called Wellbutrin (Bupropion). It is not for everybody but it does often work for depression without the nasty sexual side effects of the SRRI class of drugs you are now taking, and in fact quite often enhances erectile function in certain users.

Talk with your doctor about this. And mention also a drug called Mirtazapine which also has fewer, if any, sexual side effects. Both Wellbutrin and Mirtazapine are in the “aminoketone” class of antidepressants and work differently from SRRIs.

A caveat: Don’t cut your present dosage of Prozac or whatever without talking with your doctor. You need to be “weaned” off these kind of slowly, or you can get yourself in trouble.

Hope this helps.



thanks for the reply! actually itake luvox for ocd or whatever, seems to help whatever my prob is. i did think of welbutrin but the prob is it takes so long to wean off these things then it takes 3 to 6 months for the new med to work well,i ve been weaning up and down on these meds just to find a good dose( with doctors approval) to keep my woody and also keep my brain well. but i new id have a erection prob when i weaned down it always happens no matter how small the cutback but hopefully it will work out ok just pissed today cause my sqeezes sucked because of bad wood!



You need to just take the time to wean off the SRRIs and then shift (possibly both together at some level, but I am not sure of that) to one of the aminoketones to get the best result. Have a good sitdown with your doctor - you are the consumer, he/she the seller; do NOT be shy - and make it clear that you want less depression but you do want erectile function in the bargain.

That’s my read, anyway.



avocet8 information is dead on. I could get it up fone but, I couldn’t cum with ssri’s. They did make me feel good, I don’t take anything now. If I had the need I think I’d go with wellbutrin

Check it out guys, no need to have a big dick if you ain't gonna use it!!

I agree…..Wellbutrin is better than most of the ssri’s, in spite of the bad press it got early on.

Makes all the difference in the world.

Wellbutrin or celexa

Hey Cyberstud,

I was talking to someone who sells Wellbutrin. (Sales rep, so yes, they are biased).

However, she told me that it does not decrease sex drive unlike Prozac which kills it.
She said, in some cases it increases libido which really seems weird.

Other than that, I have heard Celexa is the best out of all the other ones out there. (As far as least side-effects.)
Let us know what you decide.



4 weeks on Celexa. Innitially I was inorgasmic—first time in my life. However, I think this side effect is getting better. I am taking ginko biloba, maybe that is what is improving the sex side. My Doctor is a friend and he insisted, when I asked for Wellbutrin, that it is the least effective SSRI and in most cases simply does not work, even for the sexual stuff…For what its worth, he is an extremely up-to date physician.


He’s not up to date as you think, wellbutrin is not even an ssri.

It is not a tricyclic, it is unique in its own class of drugs. If he is concerned about its efficacy that is a separate deal altogether, however to be honest it may be that he just never had much luck with prescribing it before. I recommend getting a variety of opinions.

Check it out guys, no need to have a big dick if you ain't gonna use it!!

tricyclic is the category before ssri’s came out. it is an older class of drug.

hey guys , as i said earlier i dropped my dose of luvox and im starting to get some of my erection power back. my cum shot is going good also, when on a high dose it just drizzles out the top ,now on a low dose it shoots well. so at this point im content with this med and i feel good so ill keep with this one through the summer and then evaluate my situation!


Last edited by cyberstud25 : 03-26-2002 at .

hey luvdadus

My mistake, he never said it was an SSRI. All I recall him saying is that the most recent studies on Wellbutrin state that it is ineffective and eroneously tauted as a boost for libido when in actuality it simply reduces the Anti-depressants effects—hense reduce your anti-depressant and get the same result. I told him every internet search says the opposite. He was aware of this, and said to check the dates of the posts and that maybe there was a ware house of leftover wellbutrin that the drug companies are trying to dump. Needless to say, he is very sure of his informational source. He is not a Psychiatrist, but has proven to me to be a first rate, well researched physician.

We are all different ourselves, chemically. It is not possible to make broad generalizations about the effects of one chemcial anti-depressant on any particular (read, “chemically variable”) individual.

Wellbutrin does not effectively treat symptoms of depression in all who take it. And, all who take it do not experience an increase in libido or erectile function. But some who use Wellbutrin experience benefits, both in a feeling of well-being and in erectile response.

Seems to me that anti-depressants are a lot like blood pressure medications in that it is often necessary to try a number of them before you get where you need to be.

The best place to be is un-depressed. If your dick doesn’t work the way you want to then, there are a lot of ways to facilitate getting that to happen.



As a female, granted I don’t suffer from ED, however, I do suffer from a loss of libdo. Mine left years ago and is slowly coming back around due to the help of certian meds. I take Wellbutrin and Estratest together, and it helps.

Wellbutrin is a mild antidepressant which will also act as a libdo booster (the sales rep was right). I had been taking paxil and like NO sex drive whatsoever. Man that sucked, not only for me but for my partner.

Talk to your doctor, and if necessary, as weird as this sounds, look to alternative medicene such as oriental or reflexology (not blowing my own horn here ok). There could be underlying problems that your western doctor is missing. The alternatives are not cheap, but………. Western doctors view the body as pieces parts instead of a whole, whereas oriental doctors look at the whole, and not pieces parts. Besides, mixing certian meds can be dangerous, your pharamicist should be an active part of all of this. Viagra can have some nasty assed side effects that in the long run cause more problems than it helps. I am not against anyone taking it when it helps, but I want them to be aware of the possiblities of unwanted side effects. One of the guys did make a good point, and I am going to repeat it, YOU and only you are in charge of your body, the doctor is only as good as the information you give him/her. The more information and concerte information you can give your practioneer the better they can treat you. They call it practicing medicene for a reason you know, they don’t have all of the answers. Good luck to you.

sunny A day without sunshine is like a day without laughter :sun:


I agree that alternative medicine has many (and so far, unrecongnized) solutions. In the area of ED, though, a guy who has it is much more likely to get up and stay there as a result of any number of proven chemical aids than by using herbals, or Potent Tea. Problem with these is that they are touted everywhere and we buy them thinking they will solve what are basically physiological problems which we are hesitant to explore. We spend the money. We get no results. The purveyors get richer.

Viagra has negative side effects for some users (headache, visual disturbances, anorgasmia, flushing among them). But when it works, it is super stuff and, over time, these side effects diminish or disappear. It’s a drug you have to learn how to use. Having taken it for years, I am very reluctant to knock it. Granted, Pfizer is getting richer, but I am also having diamond-cutters, when I was not before. V. not for everyone but when it works for someone with ED, it is gangbusters, imo.



Similar Threads 
ThreadStarterForumRepliesLast Post
5-HTP, Paxil and things you do not want to try!disiMale Supplements604-25-2007 07:54 AM
Bibhanger site problemsBibPenis Hangers2902-21-2002 04:35 PM

All times are GMT. The time now is 11:14 PM.